Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 34, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 6, 2008, 7:11 PM EDT for 6 counties in Indiana. It was in force for 64 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2008, 7:11 PM EDT (23:11 UTC)
- Expired
- Jun 6, 2008, 8:15 PM EDT
- In force
- 64 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Blackford County, IN, Grant County, IN, Huntington County, IN, Miami County, IN, Wabash County, IN, Wells County, IN
The radar
The Northern Indiana radar (KIWX), 86 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 7:38 PM EDT | TSTM WND DMG | 10 S Marion, IN | STATE POLICE POST REPORTS TROOPER SIGHTING POSSIBLE TORNADO WITH WIND DAMAGE IN THE AREA OF 1050 S AND SR 9. |
| Jun 6, 7:44 PM EDT | TSTM WND DMG | Converse, IN | SEERAL 4 TO 6 INCHE TREE LIMBS DOWN ALONG WITH POWER OUTAGES |
| Jun 6, 7:48 PM EDT | TSTM WND GST 60 | Mount Etna, IN | TRAINED SPOTTER REPORTED WIND DAMAGE DUE TO WINDS WITH SHED DESTROYED AND TREE DAMAGE |
| Jun 6, 7:49 PM EDT | TSTM WND DMG | 1 E Mier, IN | POWER LINES DOWN AT 700 W AND SR 18 |
| Jun 6, 7:50 PM EDT | TSTM WND DMG | 3 W Marion, IN | REPORTED DEBRIS SPINNING IN FIELD WITH ROTATING WALL CLOUD...POSSIBLE TORNADO NEAR 325 W N00S. |
| Jun 6, 7:54 PM EDT | FUNNEL CLOUD | Markle, IN | |
| Jun 6, 7:59 PM EDT | TSTM WND DMG | Liberty Center, IN | LARGE TREES UPROOTED AND BRANCHES DOWN. |
| Jun 6, 8:07 PM EDT | TSTM WND GST 65 | Uniondale, IN | |
| Jun 6, 8:08 PM EDT | TSTM WND DMG | Fowlerton, IN | SEMI FLIPPED ALONG I 69 AT MM 53. CAB OF TRUCK BLOCKING SOUTHBOUND LANE |
| Jun 6, 8:24 PM EDT | TSTM WND DMG | Marion, IN | EM REPORTS THAT OVER 6000 PEOPLE ARE WITHOUT POWER IN THE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 2:18 PM EDT | Tornado Watch | SPC | 10 hr |
| Jun 6, 5:30 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 306 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -133 m²/s²
- 0-3 km storm-relative helicity
- -103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 062312 RRA
SVRIWX
INC009-053-069-103-169-179-070015-
/O.NEW.KIWX.SV.W.0034.080606T2311Z-080607T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
711 PM EDT FRI JUN 6 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRANT COUNTY IN CENTRAL INDIANA
BLACKFORD COUNTY IN EAST CENTRAL INDIANA
SOUTHERN MIAMI COUNTY IN NORTH CENTRAL INDIANA
SOUTHERN WABASH COUNTY IN NORTH CENTRAL INDIANA
SOUTHERN HUNTINGTON COUNTY IN NORTHEAST INDIANA
WESTERN WELLS COUNTY IN NORTHEAST INDIANA
* UNTIL 815 PM EDT
* AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
UP TO 80 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF BENNETTS SWITCH TO 8 MILES SOUTH OF
BENNETTS SWITCH TO 14 MILES SOUTH OF BENNETTS SWITCH...OR ALONG A
LINE EXTENDING FROM 7 MILES NORTHWEST OF KOKOMO TO KOKOMO TO 7
MILES SOUTH OF KOKOMO...AND MOVING EAST NORTHEAST AT 55 MPH.
* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
MARION AND FAIRMOUNT...
GAS CITY...
UPLAND...
HARTFORD CITY...
BUNKER HILL...
SWAYZEE...
THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS UP TO 80
MPH...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWEST OHIO. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT SATURDAY
MORNING FOR NORTHEASTERN INDIANA.
LAT...LON 4039 8586 4058 8587 4058 8616 4068 8616
4093 8523 4093 8522 4040 8521 4039 8533
TIME...MOT...LOC 2311Z 253DEG 48KT 4056 8619 4048 8608
4039 8612
$$1 follow-up statement
000
WWUS53 KIWX 062332
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
732 PM EDT FRI JUN 6 2008
INC009-053-069-103-169-179-070015-
/O.CON.KIWX.SV.W.0034.000000T0000Z-080607T0015Z/
WABASH IN-HUNTINGTON IN-MIAMI IN-WELLS IN-GRANT IN-BLACKFORD IN-
732 PM EDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR BLACKFORD...GRANT...WESTERN WELLS...SOUTHERN MIAMI...SOUTHERN
HUNTINGTON AND SOUTHERN WABASH COUNTIES...
AT 729 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS UP TO 80 MPH. THESE SEVERE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM TREATY TO SWEETSER TO NORMAL...OR
ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF WABASH TO 7 MILES
SOUTHEAST OF WABASH TO 6 MILES WEST OF MARION TO 8 MILES WEST OF
FAIRMOUNT...AND MOVING EAST NORTHEAST AT 55 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
GAS CITY...
UPLAND...
HARTFORD CITY...
JONESBORO...
VAN BUREN...
MARKLE...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS LINE OF
SEVERE THUNDERSTORMS. WHILE NOT IMMEDIATELY LIKELY...A TORNADO COULD
DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS UP TO 80
MPH.....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWEST OHIO. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT SATURDAY
MORNING FOR NORTHEASTERN INDIANA.
LAT...LON 4039 8586 4058 8587 4058 8616 4068 8616
4093 8523 4093 8522 4040 8521 4039 8533
TIME...MOT...LOC 2332Z 253DEG 48KT 4075 8575 4072 8572
4059 8573 4047 8574
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:47 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 6, 5:47 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 547 PM EDT FRI JUN 6 2008 .UPDATE... INSTABILITY CONTINUING TO INCREASE ACROSS THE FORECAST AREA WITH STRONG STORMS ALREADY AFFECTING NORTHWEST PORTIONS OF CWA THIS AFTERNOON. MORE STORMS ARE EXPECTED TO DEVELOP THIS EVENING WITH STRONG SW LOW LEVEL FLOW IN PLACE. ADDITIONALLY...LARGE AREA OF ORGANIZED CONVECTION CURRENTLY OVER CENTRAL ILLINOIS SHOULD IMPACT SE PORTIONS OF CWA EARLY TONIGHT. ISOLATED STORMS MAY CONTINUE THROUGH TOMORROW WITH FRONTAL BOUNDARY SLOWLY PROGRESSING EASTWARD BEFORE STALLING OVER NORTH CENTRAL INDIANA ON SATURDAY. && .PREV DISCUSSION... /ISSUED 256 PM EDT FRI JUN 6 2008/ ..SEVERE STORMS IMMINENT... NEAR TERM... DEEP WARM SECTOR CONTS TO DESTABILIZE ESP EAST OF MID/HIGH CLD PLUME ALG PREFNTL TROUGH THROUGH IL. LARGE SCALE SW TROUGH CONTS TO SHIFT RAPIDLY NEWD INTO MB YET DOWNSTREAM FLW STILL QUITE STRONG W/TAIL END OF MID LVL SPD MAX AND ATTENDANT LLJ STILL PROGGED TO SHIFT ACRS CWA BTWN 21-00Z. ARRIVAL OF MID LVL HGT FALLS AND ASSOCD LARGE SCALE ASCENT TIMED W/MAX HEATING AND DEEPLY SHEARED FLW STILL ALL POINT TO SVR STORMS THIS AFTN AND EARLY EVENING W/MIXED MODE CONVN XPCD. MID LVL CAPPING INVERSION SLOW TO ERODE W/EWD EXTENT AND SEEN IN 12Z RAOBS AND CURRENT SAT IMAGERY YET WILL PROMOTE A WINDOW OF DISCRETE SUPERCELL POTENTIAL ALG PREFNTL TROUGH THIS AFTN AND SUBSEQUENT QLCS ALG ACCOMPANYING CDFNT THIS EVE. RAPID NEWD STORM MOTION W/STG MID LVL FLW AND ALTHOUGH PWS HIGH W/INHERENT HEAVY RAIN POTENTIAL DONT BELIEVE HEAVY RAIN WILL BE THAT MUCH OF A PROB UNLESS TRAINING CONVN MATERIALIZES. NEW 12Z HIGHRES WRF DOES MAKE SOME SUGGESTION OF THAT POSSIBILITY BUT MENTIONED ALREADY IN VARIOUS PRODUCTS. FAR BIGGER THREAT WILL BE FOR DAMAGING WIND GIVEN STG MOMENTUM FIELD IN PLACE W/TOR POTENTIAL CONFINED TO MATURE BOW STRUCTURES AND DISCRETE SUPERCELLS EARLY ON. INITIATION ALREADY UNDERWAY FM ERN MO INTO SE WI W/ADDNL STORMS DVLPG DOWNSTREAM THROUGH ERN IL AND WRN IN BY 20Z AND GROWING UPSCALE QUICKLY AFT THAT. SHORT TERM... ELONGATING UPR TROUGH WILL ALLOW FOR CDFNT TO STALL OVR THE AREA OVERNIGHT W/NEAR TERM CONV EVOLUTION DICTATING POTENTIAL LTR TONIGHT. IN THE LEAST...STG LLJ IMPINGING ON POTENTIAL MESOSCALE OUTFLW WILL LIKELY AUGMENT CONVECTIVE CHCS AFT MIDNIGHT SOUTH AND WILL SHADE POPS THAT WAY IN AGREEMENT W/HIGHER RESOLUTION MODEL GUIDANCE. SAT MORE UNCERTAIN ESP IN LIGHT OF MID LVL HGT RISES ACRS THE SRN PLAINS AND CONTD INFLUX OF HIGH THETA-E AIR WITHIN FVRBL SWRLY LLJ. IN THE LEAST XPC SUFFICIENT AFTN DESTABILIZATION TO WARRANT A CONTD MENTION OF STORMS BFR INHIBITION BUILDS FURTHER SAT NIGHT. LONG TERM... UPPER LVL PATTERN NEXT WEEK CONTINUES TO EXHIBIT TROF WEST/RIDGE EAST THROUGH EXTENDED PERIOD WITH A SFC BNDRY IMPACTING CWA MON-WED. NAM SLOWER THAN GFS WITH PROGRESSION OF CLOSED LOW ACROSS MT-ND/CANADIAN BORDER WHICH RESULTS IN SLOWER SE PROGRESSION OF SFC BOUNDARY ACROSS IA-WI. GFS PROGRESSES IT FURTHER WITH POSSIBLE FAR NW CWA BEING IMPACTED BY SUNDAY NIGHT. NO CLEAR CUT FAVORITE MODEL FOR SUNDAY SOLUTION...SO CONTINUING WITH A DRY SUNDAY FOR NOW AS SE PROGRESSION OF QPF IN GFS SOMEWHAT SUSPECT AND NAM CONSISTENTLY KEEPING THE ACTION JUST OFF TO THE NW. MON NIGHT-TUES SFC FRONT MOVES INTO CWA WITH NAM SLIGHTLY FASTER TO BRING IN BNDRY...BUT SIMILAR OVERALL BETWEEN MODELS. FRONT MOVES IN TO NW ILLINOIS EARLY MONDAY MORNING AND SLOWS SE PROGRESSION WITH GFS STALLING FRONT ACROSS CENTRAL INDIANA. BOTH SOLUTIONS PROJECT CONVECTION ACROSS CWA MONDAY AFTERNOON AND EVENING. ADDED CHC POPS MONDAY AFTERNOON WITH DECENT MODEL AGREEMENT ON CONVECTION. MODELS CONTINUE TO DIG CLOSED LOW INTO INTMTN WEST BUT GFS/EC BOTH LIFT IT NE AND HOLD OFF ON FLATTENING THE E CONUS RIDGE UNTIL PAST END OF EXTENDED PERIOD...KEEPING CONTINUED WARM HUMID CONDITIONS THROUGH THE END OF THE WEEK. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 1 AM EDT SATURDAY FOR LMZ043-046. && SHORT TERM...HOLSTEN LONG TERM...LUDINGTON UPDATE...LUDINGTON
Hazardous weather outlook, Jun 6, 6:19 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 619 PM EDT FRI JUN 6 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-072230- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 619 PM EDT FRI JUN 6 2008 /519 PM CDT FRI JUN 6 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS THIS EVENING. THE PRIMARY CONCERN IS DAMAGING WIND GUSTS OF 70 MPH OR GREATER...THOUGH LARGE HAIL AND AN ISOLATED TORNADO ARE ALSO POSSIBLE. HIGH TEMPERATURES IN THE UPPER 80S TO LOWER 90S AND DEWPOINTS IN THE UPPER 60S TO AROUND 70 WILL ALLOW FOR HEAT INDICIES TO REACH INTO THE LOWER TO MIDDLE 90S TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY...AND MONDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-072230- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 619 PM EDT FRI JUN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS FROM LATE THIS MORNING INTO THIS EVENING. THE PRIMARY CONCERN IS DAMAGING WIND GUSTS OF 70 MPH OR GREATER...THOUGH LARGE HAIL AND AN ISOLATED TORNADO ARE ALSO POSSIBLE. IN ADDITION...GUSTY SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS WILL CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT IN THE NEAR SHORE WATERS OF EXTREME SOUTHEASTERN LAKE MICHIGAN. ANY THUNDERSTORMS COULD PRODUCE HIGHER WINDS AND WAVES...WITH A FEW GUSTS OF 50 KNOTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY...AND TUESDAY THROUGH WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jun 6, 4:27 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
427 PM EDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG LA PORTE 41.61N 86.71W
06/06/2008 LA PORTE IN UTILITY COMPANY
NIPSCO REPORTED MINOR POWER OUTAGES
&&
EVENT NUMBER 01381
MCSLocal storm report, Jun 6, 4:53 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
453 PM EDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0356 PM TSTM WND DMG GALIEN 41.80N 86.50W
06/06/2008 BERRIEN MI LAW ENFORCEMENT
TREE DOWNS.
&&
EVENT NUMBER 01382
MCSLocal storm report, Jun 6, 4:58 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
458 PM EDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 4 NW DOWAGIAC 42.02N 86.17W
06/06/2008 CASS MI AMATEUR RADIO
TREE DOWN ON A HOUSE WITH PEOPLE INSIDE
&&
EVENT NUMBER 01383
LUDLocal storm report, Jun 6, 5:29 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 PM EDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND GST 1 E WHITE PIGEON 41.80N 85.62W
06/06/2008 E60 MPH ST. JOSEPH MI AMATEUR RADIO
&&
EVENT NUMBER 01384
MCSLocal storm report, Jun 6, 6:07 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
607 PM EDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND DMG CENTREVILLE 41.92N 85.53W
06/06/2008 ST. JOSEPH MI TRAINED SPOTTER
REPORTS OF TREES UPROOTED...POWER LINES DOWN AND POWER
OUTAGES.
&&
EVENT NUMBER 01385
SAWThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 2:28 PM EDT | Special Marine Warning | IWX | 62 min | |
| Jun 6, 3:09 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte | 66 min |
| Jun 6, 3:19 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 56 min |
| Jun 6, 3:49 PM EDT | Tornado Warning | IWX | LaPorte, Saint Joseph | 26 min |
| Jun 6, 5:09 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 51 min |
| Jun 6, 7:11 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb | 34 min |
| Jun 6, 7:18 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb | 27 min |
| Jun 6, 7:43 PM EDT | Tornado Warning | IWX | Huntington, Wells | 32 min |
| Jun 6, 7:56 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Jay, Wells | 34 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.